# SDR UPS96820407

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMERGENCY EXIT LIGHTS ARE DIM DURING PREFLIGHT.  CLEANED BATTERY PACK CONNECTION, CHANGED BATTERY PACK, OPERATIONAL TEST NORMAL.
